# SDR TSAA0253142

- Difficulty date: May 15, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6573746
- Condition: Corroded
- Location: Lt Wing
- Part time: 39,494 hours, 42,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LEFT HAND OUTBOARD WING MAIN BOX UPPER SKIN AT WBL 71.24, STR 5, 7 AND WBL92.5 STR 1, 5.  BLENDED OUT CORROSION AT A 10:1 RATIO MINIMUM PER SRM.  ULTRASOUND INSPECTED TO ENSURE NO REMAINING CORROSION.  HFEC AFFECTED FASTENER HOLE BORE FOR CRACK DETECTION.  INSPECTED WING SURFACE USING 10X VISUAL.  SHOT PEENED WING SURFACE PER OHM.  REPLACED REMOVED FASTENERS WITH .0312 INCH OVERSIZE TENSION HEAD HI-LOKS.  INSTALLED FASTENERS WITH BMS 5-95 SEALANT IN TRANSITION FIT HOLES AND REFINISHED PER SRM IAW ECO.
